# SDR REXA201000170

- Difficulty date: October 2, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 16,821 hours, 14,115 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Inoperative
- Location: Main Battery
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN BATTERY CHARGER INOP FAULT STATUS AFTER 8 MIN.  REMOVED AND REPLACED MAIN BATTERY CHARGER AMM 24-32-03 AND REMOVED AND REPLACED BATTERY WITH REF TO AMM 24-32-01, OPS CHECK GOOD.
